# SDR SWAA2024120558010

- Difficulty date: November 8, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N8605E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36891
- Aircraft time: 39,948 hours, 18,873 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME LOCATED BS312 AND BTW STR5L / STR6L AT PASSENGER CABIN 2024-686307<[01] PERFORMED REPAIR ON FRAME LOCATED BS312 AND BTW STR5L / STR6L AT PASSENGER CABIN IAW EA M-22-153-01244. LENGTH OF CRACK IS:0.320? TOOL USED DIGITAL CALIPER P/N: 500-197-30; S/N: B23316997 DUE DATE: 14-JAN-25;[02] TASK COMPLETED
